# SDR REXA2020012830079

- Difficulty date: January 13, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: SH670320404
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON PLATE PROTECTOR SUPPORTS (4EAS) AT SERVICE DOOR SURROUND STRUCTURE. (TCI 53-20-320)                        
"PROTECTORS WEB FLOOR (4EAS) WERE REPLACED FOR NEW ONES PER CRJ900 SRM51-42-21-001-001-A01 PAR 6C. LEVEL CORROSION:1                       
"
